Equidistribution of small points on abelian varieties

Research output: Contribution to journalArticle

92 Scopus citations
Original languageEnglish (US)
Pages (from-to)159-165
Number of pages7
JournalAnnals of Mathematics
Volume147
Issue number1
DOIs
StatePublished - Jan 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Equidistribution of small points on abelian varieties'. Together they form a unique fingerprint.

  • Cite this